# SDR SWAA2021061472694

- Difficulty date: May 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Crgo Thrshld
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO DOOR THRESHOLD SUB WEB AT B.S 480+5; R.B.L. 28; W.L. 154. ; / THIS WORK CARD WILL BE ACCCOMPLISHED ON WORD CARD NUMBER TTG8Q0051LSW; VERIFIED CUSTOMER CARD TTG8Q0051LSW TO BE ACCOMPLISH ON.; COMPLETE; WORK TRANSFERRED. 1. YOVANY RODRIGUEZ (TECHNICIAN), 15-MAY-2021 16:46 UTC VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMIT ON THRESHOLD WEB IAW SRM 53-30-15-1A-1 AND 53-30-15-0I-1 ID. REMOVED CORROSION ON WEB, DIMENSION 1" X 1" IAW SRM 51-10-02 PARA. 15 AND FOUND OUT OF LIMITS DUE MATERIAL LOSS EXCEED 10% OF THICKNESS IAW SRM 53-30-15-1A-1, PART MUST BE REPLACED.
